# SDR 2007UALA00031

- Difficulty date: January 3, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 18,275 hours, 7,130 cycles
- Engine: Iae V2522A5
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Clogged
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FAILED APU.   FOUND APU OIL COOLER AIR T INLET CLOGGED.  REPLACED OIL COOLER.  LEAK CHECK GOOD.
